MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Model Number CMV IGG
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The field service engineer checked the analyzer and found no issues.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys cmv igg results from the cobas e 801 module.The result for a donor sample measured on (b)(6) 2025, had a result of < 0.150 u/ml with a data flag (non-reactive).Testing of both existing retention samples from the same donor/same draw had a result of > 500 u/ml with a data flag (reactive).The repeat result was expected due to earlier screening results for this donor.
 
Additional Manufacturer Narrative
Based on the information provided, the investigation was unable to determine a specific root cause.The investigation was unable to exclude pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.A general reagent or analyzer problem was not present because the qc before the event was within ranges.There was no product problem identified.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23778187
Report Number1823260-2025-05055
Device Sequence Number13288180
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberCMV IGG
Device Catalogue Number09118551190
Device Lot Number848051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown